MAUDE Adverse Event Report: ST. JUDE MEDICAL PACEL; ELECTRODE, PACEMAKER, TEMPORARY

ST. JUDE MEDICAL PACEL; ELECTRODE, PACEMAKER, TEMPORARY
Model Number 401763
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/22/2018
Type of Reportable Event Malfunction
Event or Problem Description
Initial temporary pacing wire was opened; prior to insertion balloon was tested; balloon was found to be faulty; product was removed from table; second temporary pacer opened and balloon tested.Second item then inserted.Procedure continued uneventful.

Brand Name
PACEL
Common Device Name
ELECTRODE, PACEMAKER, TEMPORARY
Manufacturer (Section D)
ST. JUDE MEDICAL
5050 nathan lane north
plymouth MN 55442
MDR Report Key7845449
Report Number7845449
Device Sequence Number1565332
Product Code LDF
UDI-Device Identifier05414734007856
UDI-Public(01)05414734007856
Combination Product (Y/N)N
Initial Reporter StateFL
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 08/23/2018
Report Date (Section F) 08/23/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number401763
Device Catalogue Number401763
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer09/05/2018
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/05/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight81
Date Report Sent to FDA08/23/2018